# SDR SWAA2021091548280

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL46 FWD GALLEY AND LAV / [01] REPLACED INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BTW BS328 TO BS344 AND LBL46 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 141A5400 SHEET 44 REV-; [02] REPLACED INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BTW BS328 TO BS344 AND LBL46 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 141A5400 SHEET 44 REV-; RII.; [03] ADDED REFERENCE
